MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406108
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the fast-cath hemostasis introducer fractured at the proximal end and remained lodged in the patient.A snare and sl0 sheath were used to remove the fractured portion of the introducer and the procedure was completed with no patient consequences.
 
Additional Manufacturer Narrative
The reported event of sheath fracture was confirmed.The results of the investigation concluded the hemostasis sheath had been fractured into two sections, consistent with the reported event.The fractured ends appeared cut and torn.The sheath had been split at the distal tip, kinked, and flattened.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the hemostasis sheath damage is consistent with damage during use.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8121484
Report Number3005334138-2018-00459
Device Sequence Number13536713
Product Code DYB
UDI-Device Identifier05414734013833
UDI-Public05414734013833
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number406108
Device Catalogue Number406108
Device Lot Number6494205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;